Alert archive / Florida / Hard Freeze Warnings in 2012

Hard Freeze Warning 1, NWS Miami, FL

January 3, 2012Glades County, Hendry County, Florida

NWS Miami, FL issued this hard freeze warning at Jan 3, 2012, 2:30 PM EST for Glades County, Hendry County, Florida. It took effect at Jan 4, 2012, 1:00 AM EST. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 3, 2012, 2:30 PM EST (19:30 UTC)
In effect from
Jan 4, 2012, 1:00 AM EST
Expired
Jan 4, 2012, 9:29 AM EST
In force
8 hr
Issued by
NWS Miami, FL

Counties Glades County, FL, Hendry County, FL

The radar

The Miami radar (KAMX), 148 km from the middle of the area, began a volume at 19:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 7.5 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2012-01-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2012-01-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -77 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1549 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
-77 m²/s²
0-3 km storm-relative helicity
-76 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

319 
WWUS72 KMFL 031930
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
230 PM EST TUE JAN 3 2012

...HARD FREEZE WATCH IN EFFECT FOR GLADES AND HENDRY COUNTIES
TONIGHT THROUGH WEDNESDAY MORNING...

...FREEZE WARNING IN EFFECT FOR COLLIER...INLAND PALM BEACH...
INLAND MONROE...INLAND BROWARD...AND INLAND AND FAR SOUTH MIAMI
DADE COUNTIES TONIGHT THROUGH WEDNESDAY MORNING...

FLZ063-066-040900-
/O.UPG.KMFL.HZ.A.0001.120104T0400Z-120104T1400Z/
/O.NEW.KMFL.HZ.W.0001.120104T0600Z-120104T1400Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON
230 PM EST TUE JAN 3 2012

...HARD FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM EST
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A HARD FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY. THE
HARD FREEZE WATCH IS NO LONGER IN EFFECT. 


DURATION...TEMPERATURES 28 DEGREES OR BELOW ARE POSSIBLE FOR 4 TO
8 HOURS ACROSS GLADES COUNTY AND 3 TO 6 HOURS ACROSS HENDRY
COUNTY.

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE
POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS
COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&
PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ067-069>071-073-075-174-040900-
/O.EXT.KMFL.FZ.W.0001.120104T0600Z-120104T1400Z/
INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...NAPLES...IMMOKALEE
230 PM EST TUE JAN 3 2012

...FREEZE WARNING NOW IN EFFECT FROM 1 AM TO 9 AM EST WEDNESDAY...

* TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO 
  THE LOWER 30S TONIGHT INTO WEDNESDAY MORNING ACROSS MUCH OF 
  INLAND SOUTH FLORIDA AND THE GULF COAST. 

* IMPACTS...SENSITIVE VEGETATION AND CROPS WILL BE SUSCEPTIBLE 
  TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT 
  THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
4 follow-up statements
158 
WWUS72 KMFL 031942
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
242 PM EST TUE JAN 3 2012

...HARD FREEZE WARNING IN EFFECT FOR GLADES AND HENDRY COUNTIES
TONIGHT THROUGH WEDNESDAY MORNING...

...FREEZE WARNING IN EFFECT FOR COLLIER...INLAND PALM BEACH...
INLAND MONROE...INLAND BROWARD...AND INLAND AND FAR SOUTH MIAMI
DADE COUNTIES TONIGHT THROUGH WEDNESDAY MORNING...

FLZ063-066-040345-
/O.CON.KMFL.HZ.W.0001.120104T0600Z-120104T1400Z/
GLADES-HENDRY-
INCLUDING THE CITIES OF...MOORE HAVEN...CLEWISTON
242 PM EST TUE JAN 3 2012

...HARD FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
WEDNESDAY...

DURATION...TEMPERATURES 28 DEGREES OR BELOW ARE EXPECTED FOR 4 TO
8 HOURS ACROSS GLADES COUNTY AND 3 TO 6 HOURS ACROSS HENDRY
COUNTY.

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE
POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS
COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

&&

$$

FLZ067-069>071-073-075-174-040345-
/O.CON.KMFL.FZ.W.0001.120104T0600Z-120104T1400Z/
INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...NAPLES...IMMOKALEE
242 PM EST TUE JAN 3 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM EST
WEDNESDAY...

* TEMPERATURE...LOW TEMPERATURES WILL FALL INTO THE UPPER 20S TO 
  THE LOWER 30S TONIGHT INTO WEDNESDAY MORNING ACROSS MUCH OF 
  INLAND SOUTH FLORIDA AND THE GULF COAST. 

* IMPACTS...SENSITIVE VEGETATION AND CROPS WILL BE SUSCEPTIBLE 
  TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT 
  THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
483 
WWUS72 KMFL 040912
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
412 AM EST WED JAN 4 2012

...HARD FREEZE WARNING IN EFFECT FOR GLADES AND HENDRY COUNTIES
THROUGH THE EARLY MORNING HOURS...

...FREEZE WARNING IN EFFECT FOR COLLIER...INLAND PALM BEACH...
INLAND MONROE...INLAND BROWARD...AND INLAND AND FAR SOUTH MIAMI
DADE COUNTIES THROUGH THE EARLY MORNING HOURS...

...FREEZE WATCH IN EFFECT FOR GLADES COUNTY TONIGHT THROUGH EARLY
THURSDAY MORNING...

...FROST ADVISORY IN EFFECT FOR HENDRY COUNTY TONIGHT THROUGH
EARLY THURSDAY MORNING...

FLZ066-041400-
/O.NEW.KMFL.FR.Y.0001.120105T0600Z-120105T1300Z/
/O.CON.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/
HENDRY-
INCLUDING THE CITY OF...CLEWISTON
412 AM EST WED JAN 4 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FROST ADVISORY IN EFFECT FROM 1 AM TO 8 AM EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 1 AM TO 8 AM EST THURSDAY. 

* TEMPERATURE...EARLY MORNING TEMPERATURES HAVE ALREADY FALLEN
  INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE COUNTY
  THIS MORNING. EXPECT TEMPERATURES TO REMAIN IN THIS RANGE
  THROUGH DAYBREAK.

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE
  VEGETATION AND PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE
POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS
COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FLZ063-041400-
/O.NEW.KMFL.FZ.A.0002.120105T0600Z-120105T1300Z/
/O.CON.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/
GLADES-
INCLUDING THE CITY OF...MOORE HAVEN
412 AM EST WED JAN 4 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY
MORNING...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A FREEZE WATCH...
WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH THURSDAY MORNING. 

* TEMPERATURE...EARLY MORNING TEMPERATURES HAVE ALREADY FALLEN
  INTO THE MID TO UPPER 20S ACROSS PORTIONS OF THE COUNTY THIS
  MORNING. EXPECT TEMPERATURES TO REMAIN IN THIS RANGE THROUGH
  DAYBREAK. LATER TONIGHT...ALTHOUGH TEMPERATURES WILL NOT BE AS
  COLD AS THIS MORNING...A FEW HOURS WITH SUB-FREEZING CONDITIONS
  OVER THE TYPICALLY COOLER LOCATIONS WILL BE POSSIBLE LATE
  TONIGHT INTO THE EARLY MORNING HOURS THURSDAY. 

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE
POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS
COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
POSSIBLE...FOR ANY DURATION OF TIME. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ067-069>071-073-075-174-041400-
/O.CON.KMFL.FZ.W.0001.000000T0000Z-120104T1400Z/
INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...NAPLES...IMMOKALEE
412 AM EST WED JAN 4 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* TEMPERATURE...EARLY MORNING TEMPERATURES HAVE FALLEN INTO THE
  UPPER 20S TO THE LOWER 30S ACROSS MUCH OF INLAND SOUTH FLORIDA
  AND THE GULF COAST. ALTHOUGH A FEW COOLER SPOTS IN DADE COUNTY
  MAY STILL REACH THE FREEZING MARK THIS MORNING BY DAYBREAK...MUCH
  OF THE COUNTY WILL REMAIN IN THE MID TO UPPER 30S THROUGH THIS
  TIME.

* IMPACTS...SENSITIVE VEGETATION AND CROPS WILL BE SUSCEPTIBLE 
  TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT 
  THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
953 
WWUS72 KMFL 041141 AAA
NPWMFL

URGENT - WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
641 AM EST WED JAN 4 2012

...HARD FREEZE WARNING IN EFFECT FOR GLADES AND HENDRY COUNTIES
THROUGH THE EARLY MORNING HOURS...

...FREEZE WARNING IN EFFECT FOR COLLIER...INLAND PALM BEACH...
INLAND MONROE...INLAND BROWARD...AND INLAND AND FAR SOUTH MIAMI
DADE COUNTIES THROUGH THE EARLY MORNING HOURS...

...FREEZE WATCH IN EFFECT FOR GLADES COUNTY TONIGHT THROUGH EARLY
THURSDAY MORNING...

...FROST ADVISORY IN EFFECT FOR HENDRY COUNTY TONIGHT THROUGH
EARLY THURSDAY MORNING...

FLZ066-041400-
/O.CON.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/
/O.CON.KMFL.FR.Y.0001.120105T0600Z-120105T1300Z/
HENDRY-
INCLUDING THE CITY OF...CLEWISTON
641 AM EST WED JAN 4 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
THURSDAY...

* TEMPERATURE...EARLY MORNING TEMPERATURES HAVE ALREADY FALLEN
  INTO THE UPPER 20S TO LOWER 30S ACROSS PORTIONS OF THE COUNTY
  THIS MORNING. EXPECT TEMPERATURES TO REMAIN IN THIS RANGE
  THROUGH DAYBREAK. FOR TONIGHT...INCREASING MOISTURE COMBINED
  WITH MID 30 TEMPERATURES WILL MOSTLY LIKELY RESULT IN WIDESPREAD
  FROST DEVELOPING. 

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE 
  VEGETATION AND PLANTS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE
POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS
COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.

&&

$$

FLZ063-041400-
/O.CON.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/
/O.CON.KMFL.FZ.A.0002.120105T0600Z-120105T1300Z/
GLADES-
INCLUDING THE CITY OF...MOORE HAVEN
641 AM EST WED JAN 4 2012

...HARD FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...
...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...

* TEMPERATURE...EARLY MORNING TEMPERATURES HAVE ALREADY FALLEN
  INTO THE MID TO UPPER 20S ACROSS PORTIONS OF THE COUNTY THIS
  MORNING. EXPECT TEMPERATURES TO REMAIN IN THIS RANGE THROUGH
  DAYBREAK. LATER TONIGHT...ALTHOUGH TEMPERATURES WILL NOT BE AS
  COLD AS THIS MORNING...A FEW HOURS WITH SUB-FREEZING CONDITIONS
  OVER THE TYPICALLY COOLER LOCATIONS WILL BE POSSIBLE LATE
  TONIGHT INTO THE EARLY MORNING HOURS THURSDAY. 

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE 
  VEGETATION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HARD FREEZE WATCH MEANS TEMPERATURES OF 28 DEGREES OR LOWER ARE
POSSIBLE...FOR A PERIOD OF 4 HOURS OR MORE. THESE CONDITIONS
COULD KILL CROPS AND OTHER SENSITIVE VEGETATION.

A HARD FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE
IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND
OTHER SENSITIVE VEGETATION.

A FREEZE WATCH MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
POSSIBLE...FOR ANY DURATION OF TIME. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ067-069>071-073-075-174-041400-
/O.CON.KMFL.FZ.W.0001.000000T0000Z-120104T1400Z/
INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...NAPLES...IMMOKALEE
641 AM EST WED JAN 4 2012

...FREEZE WARNING REMAINS IN EFFECT UNTIL 9 AM EST THIS MORNING...

* TEMPERATURE...EARLY MORNING TEMPERATURES HAVE FALLEN INTO THE 
  UPPER 20S TO THE LOWER 30S ACROSS MUCH OF INLAND SOUTH FLORIDA 
  AND THE GULF COAST. ALTHOUGH A FEW COOLER SPOTS IN DADE COUNTY 
  MAY STILL REACH THE FREEZING MARK THIS MORNING BY DAYBREAK...
  MUCH OF THE COUNTY WILL REMAIN IN THE MID TO UPPER 30S THROUGH 
  THIS TIME. 

* IMPACTS...SENSITIVE VEGETATION AND CROPS WILL BE SUSCEPTIBLE 
  TO THESE COLD TEMPERATURES. TENDER PLANTS CAN BE KILLED AT 
  THESE TEMPERATURES IF PROTECTIVE MEASURES ARE NOT TAKEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
IMMINENT OR HIGHLY LIKELY...FOR ANY DURATION OF TIME. THESE
CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$
414 
WWUS72 KMFL 041429
NPWMFL

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MIAMI FL
929 AM EST WED JAN 4 2012

...FREEZE WATCH IN EFFECT FOR GLADES COUNTY TONIGHT THROUGH EARLY
THURSDAY MORNING...

...FROST ADVISORY IN EFFECT FOR HENDRY COUNTY TONIGHT THROUGH
EARLY THURSDAY MORNING...

FLZ066-042230-
/O.CAN.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/
/O.CON.KMFL.FR.Y.0001.120105T0600Z-120105T1300Z/
HENDRY-
INCLUDING THE CITY OF...CLEWISTON
929 AM EST WED JAN 4 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 8 AM EST
THURSDAY...
...HARD FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE HARD
FREEZE WARNING. 

* TEMPERATURE...TEMPERATURES ARE EXPECTED TO BE IN THE MID TO
  UPPER THIRTIES TONIGHT WITH NEAR FREEZING TEMPERATURES POSSIBLE IN
  ISOLATED AREAS.

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE  
VEGETATION AND PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR
PLANTS MAY BE KILLED IF LEFT UNCOVERED.


&&

$$

FLZ063-042230-
/O.CAN.KMFL.HZ.W.0001.000000T0000Z-120104T1400Z/
/O.CON.KMFL.FZ.A.0002.120105T0600Z-120105T1300Z/
GLADES-
INCLUDING THE CITY OF...MOORE HAVEN
929 AM EST WED JAN 4 2012

...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
THURSDAY MORNING...
...HARD FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE HARD
FREEZE WARNING. 

* TEMPERATURE...TEMPERATURES WILL BE IN THE LOWER THIRTIES TONIGHT
  WITH SUB-FREEZING TEMPERATURES POSSIBLE IN SOME AREAS.

* IMPACTS...POTENTIAL DAMAGE TO CROPS AND OTHER SENSITIVE
  VEGETATION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WATCH MEANS TEMPERATURES OF 32 DEGREES OR LOWER ARE
POSSIBLE...FOR ANY DURATION OF TIME. THESE CONDITIONS COULD KILL
CROPS AND OTHER SENSITIVE VEGETATION.

&&

$$

FLZ067-069>071-073-075-174-041530-
/O.CAN.KMFL.FZ.W.0001.000000T0000Z-120104T1400Z/
INLAND PALM BEACH-COASTAL COLLIER-INLAND COLLIER-INLAND BROWARD-
INLAND MIAMI DADE-MAINLAND MONROE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PAHOKEE...SOUTH BAY...BELLE GLADE...
WELLINGTON...NAPLES...IMMOKALEE
929 AM EST WED JAN 4 2012

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MIAMI HAS CANCELLED THE FREEZE
WARNING. 

TEMPERATURES ACROSS THE WARNING AREA ARE ABOVE FREEZING AND WILL
STEADILY INCREASE THROUGH THE MORNING HOURS. THEREFORE...THE
FREEZE WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this hard freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this hard freeze warning went out at Jan 3, 2:28 PM EST, 2 minutes earlier.

Area forecast discussion, Jan 3, 2:28 PM EST, 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
228 PM EST TUE JAN 3 2012

SHORT TERM (TONIGHT-THURSDAY NIGHT)...
A SECONDARY ARCTIC FRONTAL BOUNDARY MOVED THROUGH S FLA LATE THIS
MORNING AND EARLY AFTERNOON WHICH KEPT WINDS UP WITH MAX TEMPER
-ATURES AROUND THE LAKE IN THE MID TO UPPER 40S WITH UP TO THE MID
50S AT MOST ELSEWHERE. TO SAY THE LEAST...IT FELT COOLER THAN THAT
ACROSS EVERYWHERE.

TONIGHT INTO THURSDAY MORNING...HIGH PRES CENTERED OVER THE LOWER MS
RIVER VALLEY WILL MOVE OVER N FLA BY WED MORNING AND THEN GRADUALLY
MOVE S AND OVER S FLA THU. THE MAIN RESULT...BESIDES DRY WEATHER...
WILL BE THE DECREASE OF WINDS AS THE SURFACE HIGH BUILDS E. THIS
...COMBINED WITH THE VERY COLD AIRMASS ALREADY IN PLACE AND GOOD
RADIATIONAL COOLING...WILL LEAD TO COLDEST MORNING OF THIS WINTER
SEASON WEDNESDAY MORNING WITH GRADUAL IMPROVEMENT THROUGH THE
REMAINDER OF THE PERIOD. FREEZE CONDITIONS TONIGHT WILL OCCUR IN THE
INLAND AREAS WITH 25-30 DEGREES W OF LAKE OKEE TO THE LOWER TO MID
30S  WITH UPPER 30S TO LOWER 40S COASTAL AREAS. WINDS DECOUPLE
TONIGHT AND WIND CHILL VALUES WILL BE NEAR NIL SO AMBIENT
TEMPERATURES WILL BE THE ACTUAL LOW THAT IS FELT. RIGHT AT THE
COLLIER AND ATLC E COAST... SOME WIND MAY BE FELT BUT WIND CHILLS DO
NOT REACH WARNING CRITERIA. MINIMUM TEMPERATURES MAY BE NEAR
FREEZING TEMPERATURES WEDNESDAY NIGHT IN GLADES COUNTY BUT AT THIS
TIME NO HIGHLIGHTS FOR THAT AREA. INTERESTS ARE ENCOURAGED TO
MONITOR EVENING UPDATES AS CONDITIONS MAY CHANGE AS TYPICALLY COOLER
LOCATIONS MAY BRIEFLY DIP BELOW FREEZING BY DAYBREAK THURSDAY
MORNING. A SLIGHT INCREASE IN MOISTURE (DEWPOINTS 35-45 DEG) WILL
POSSIBLY LEAD TO SOME PATCHY FROST INTERIOR AREAS.

.EXTENDED PERIOD...FRIDAY-TUESDAY...HIGH PRES WILL BE CENTERED OVER
THE FLA PENINSULA FRIDAY THEN MOVE E INTO THE ATLC OVER THE WEEKEND
WITH THE RIDGE EXTENDING W OVER CENTRAL FLA. A CONTINUED WARMING OF
THE MAX/MIN TEMPS WILL OCCUR. ANOTHER COLD FRONT MAY MOVE THROUGH
THE AREA MONDAY WITH MINIMAL RAINFALL AND THEN HIGH PRES WILL
REBUILD OVER THE SE U.S. TUE.

&&
.MARINE...
WINDS GRADUALLY DECREASING AND THE GALE WARNING WILL BE ALLOWED TO
EXPIRE AT 400 PM FOR THE AFFECTED ATLC MARINE ZONES AND THE GULF
ZONES. BUT SMALL CRAFT ADVISORIES WILL CONTINUE IN THE ATLC THROUGH
12Z WEDNESDAY AND FOR THE OUTER GULF WATERS THROUGH 10 PM TONIGHT.
WINDS AND SEAS WILL CONTINUE TO GRADUALLY SUBSIDE THROUGH THE
REMAINDER OF THE WEEK.

&&
.FIRE WEATHER...
DEW POINTS BEGIN REBOUNDING WEDNESDAY AS WINDS BEGIN TO LEAN A BIT
TO THE E OFF OF THE ATLC BRINGING IN SOME LOW LEVEL MOISTURE. WILL
DEFER TO THE MID SHIFT BUT A FIRE DANGER STATEMENT MOST LIKELY
NEEDED FOR THE INLAND AREAS AS RELATIVE HUMIDITY VALUES DROP BELOW
35 PERCENT FOR SEVERAL HOURS. DRY CONDITIONS CONTINUE THURSDAY AS
RELATIVE HUMIDITY FALL INTO THE 30S AGAIN BUT NO HIGHLIGHTS EXPECTED
AT THIS TIME. AREA LOW LEVEL MOISTURE INCREASES INTO THE WEEKEND.

&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH  36  65  44  69  / 0 0 - -
FORT LAUDERDALE  41  67  51  72  / 0 0 - -
MIAMI            42  67  51  71  / 0 0 - -
NAPLES           33  63  45  67  / 0 0 - -

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...RED FLAG WARNING FROM 10 AM THIS MORNING TO 6 PM EST THIS
     EVENING FOR COASTAL BROWARD-COASTAL COLLIER-COASTAL MIAMI
     DADE-COASTAL PALM BEACH-FAR SOUTH MIAMI DADE-GLADES-HENDRY-
     INLAND BROWARD-INLAND COLLIER-INLAND MIAMI DADE-INLAND PALM
     BEACH-MAINLAND MONROE-METRO BROWARD-METRO MIAMI DADE-METRO
     PALM BEACH.

     FREEZE WARNING FROM 11 PM THIS EVENING TO 9 AM EST WEDNESDAY FOR
     COASTAL COLLIER-FAR SOUTH MIAMI DADE-INLAND BROWARD-INLAND
     COLLIER-INLAND MIAMI DADE-INLAND PALM BEACH-MAINLAND MONROE.

     HARD FREEZE WARNING THIS EVENING FROM 11 PM THIS EVENING TO 9
     AM WEDNESDAY MORNING FOR GLADES-HENDRY.

AM...GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL WATERS
     FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-WATERS
     FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
     TO THE TERRITORIAL WATERS OF THE BAHAMAS-WATERS FROM
     JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM 20 NM
     TO 60 NM.

     SMALL CRAFT ADVISORY UNTIL 10 PM EST WEDNESDAY FOR COASTAL
     WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM EST
     WEDNESDAY FOR COASTAL WATERS FROM JUPITER INLET TO
     DEERFIELD BEACH, FL OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 1 AM EST WEDNESDAY FOR BISCAYNE BAY-
     LAKE OKEECHOBEE.

     SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 10 PM EST
     WEDNESDAY FOR WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL
     EXTENDING FROM 20 NM TO THE TERRITORIAL WATERS OF THE
     BAHAMAS-WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL
     EXTENDING FROM 20 NM TO 60 NM.

GM...SMALL CRAFT ADVISORY FROM 4 PM THIS AFTERNOON TO 1 AM EST
     WEDNESDAY FOR COASTAL WATERS FROM CHOKOLOSKEE TO BONITA
     BEACH, FL OUT 20 NM-COASTAL WATERS FROM EAST CAPE SABLE TO
     CHOKOLOSKEE, FL OUT 20 NM-GULF WATERS FROM CHOKOLOSKEE TO
     BONITA BEACH, FL EXTENDING FROM 20 TO 60 NM.

     GALE WARNING UNTIL 4 PM EST THIS AFTERNOON FOR COASTAL WATERS
     FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-COASTAL
     WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
     GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING
     FROM 20 TO 60 NM.

&&

DISCUSSION/MARINE/FIRE...15/JR
AVIATION/RADAR...60/BD
Hazardous weather outlook, Jan 3, 5:55 AM EST, 8 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
555 AM EST TUE JAN 3 2012

FLZ063-066>075-168-172>174-040200-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
555 AM EST TUE JAN 3 2012

...WIND CHILL ADVISORY FOR MUCH OF THE AREA THIS MORNING...
...HARD FREEZE WATCH TONIGHT INTO WEDNESDAY MORNING FOR GLADES AND HENDRY COUNTIES...
...FREEZE WARNING TONIGHT INTO WEDNESDAY MORNING INTERIOR AND GULF COAST...
...HAZARDOUS MARINE CONDITIONS TODAY THROUGH WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

TEMPERATURES: TEMPERATURES THIS MORNING WILL FALL INTO THE MID 30S
TO THE UPPER 40S. THESE TEMPERATURES COMBINED WITH WINDS OF 10 TO
15 MPH WITH OCCASIONAL HIGHER GUSTS WILL PRODUCE WIND CHILL
READINGS OF 30 TO 35 DEGREES OVER MUCH OF THE REGION THIS MORNING.
A WIND CHILL ADVISORY IS IN EFFECT FOR ALL OF SOUTH FLORIDA,
EXCEPT FOR COASTAL BROWARD AND METRO/COASTAL MIAMI DADE COUNTIES,
THROUGH 10 AM. A HARD FREEZE WATCH REMAINS IN EFFECT BEGINNING
TONIGHT FOR GLADES AND HENDRY COUNTIES, WHERE TEMPERATURES MAY
FALL INTO THE LOW TO MID 20S FOR SEVERAL HOURS. A FREEZE WARNING
HAS BEEN ISSUED FOR COLLIER, INLAND PALM BEACH, INLAND BROWARD,
MAINLAND MONROE, AND INLAND AND FAR SOUTH MIAMI DADE COUNTIES
TONIGHT THROUGH WEDNESDAY MORNING. TEMPERATURES IN THESE AREAS
ARE EXPECTED TO FALL INTO THE UPPER 20S TO THE LOWER 30S.

WIND: STRONG NORTHWEST WINDS WITH HIGHER GUSTS WILL LEAD TO SMALL
CRAFT CONDITIONS OVER THE LOCAL WATERS. GALE FORCE CONDITIONS ARE
EXPECTED OVER THE GULF AND PORTIONS OF THE ATLANTIC WATERS THROUGH
THIS AFTERNOON.

WAVES: SEAS WILL RAPIDLY BUILD TO 6 TO 9 FEET ACROSS ADJACENT
COASTAL WATERS TODAY AND TO 9 TO 13 FEET ACROSS THE OFFSHORE
GULF AND ATLANTIC WATERS.

RIP CURRENTS: THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE
GULF BEACHES DUE TO INCREASING SURF AND STRONG NORTHWEST WINDS.
THERE IS A MODERATE RISK OF RIP CURRENTS ALONG THE ATLANTIC
BEACHES DUE TO INCREASING SURF AND 2 TO 4 FEET NORTH TO NORTHEAST
SWELL.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NEAR FREEZING CONDITIONS POSSIBLE WEDNESDAY NIGHT ACROSS THE
NORMALLY COLDER INTERIOR LOCATIONS WEST OF LAKE OKEECHOBEE.

HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH THE MID-WEEK
PERIOD THEN SLOWLY SUBSIDE BELOW ADVISORY LEVELS THURSDAY INTO THE
WEEKEND.

INCREASING SURF ALONG THE AREA BEACHES WILL LEAD TO AN ELEVATED
RISK OF RIP CURRENTS ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

In the hours before

Special weather statement, Jan 3, 9:37 AM EST, 4 hours 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
937 AM EST TUE JAN 3 2012

FLZ063-066>075-168-172>174-031645-
GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-
INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-
METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH-
COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
INCLUDING THE CITIES OF...PALMDALE...MOORE HAVEN...CLEWISTON...
LA BELLE...BIG CYPRESS SEMINOLE RESERVATION...PAHOKEE...
SOUTH BAY...BELLE GLADE...WELLINGTON...LION COUNTRY SAFARI...
SOUTH COUNTY REGIONAL PARK...PALM SPRINGS...FLORIDA GARDENS...
ABERDEEN...BOCA WEST...NAPLES...IMMOKALEE...
MICCOSUKEE INDIAN RESERVATION...MARKHAM PARK...COCONUT CREEK...
CORAL SPRINGS...TAMARAC...SUNRISE...PLANTATION...DAVIE...
COOPER CITY...HOLLYWOOD...PEMBROKE PINES...MIRAMAR...HOMESTEAD...
FLORIDA CITY...REDLAND...MICCOSUKEE RESORT...KENDALE LAKES...
WEST KENDALL...COUNTRY WALK...SHARK VALLEY...MIAMI...
MIAMI GARDENS...MIAMI LAKES...HIALEAH...DORAL...SOUTH MIAMI...
KENDALL...CUTLER RIDGE...FLAMINGO...JUPITER...WEST PALM BEACH...
BOCA RATON...POMPANO BEACH...FORT LAUDERDALE...
FORT LAUDERDALE BEACH...HOLLYWOOD BEACH...AVENTURA...
MIAMI BEACH...MIAMI SHORES...DOWNTOWN MIAMI...CUTLER BAY...
HOMESTEAD BAYFRONT PARK...EVERGLADES NATIONAL PARK
937 AM EST TUE JAN 3 2012

...BREEZY TO WINDY CONDITIONS WILL CONTINUE ACROSS THE REGION THIS MORNING...

A SURGE OF INCREASED WINDS ACROSS THE REGION WILL RESULT IN BREEZY
TO WINDY CONDITIONS ACROSS THE REGION. WINDS ACROSS THE COASTAL
ZONES OF THE GULF AND ATLANTIC COASTS RANGE FROM 20 TO 25 MPH WITH
GUSTS TO NEAR 35 MPH POSSIBLE. WINDS ACROSS THE INTERIOR REGIONS
WILL RANGE FROM 15 TO 20 MPH WITH GUSTS TO NEAR 25 POSSIBLE. WITH
THE COOL DRY AIR MASS ACROSS THE REGION THIS WILL PRODUCE WIND
CHILLS IN THE FORTIES TODAY.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 3, 4:53 AM ESTFreeze WarningMFLBroward, Collier, Miami-Dade, Monroe, Palm Beach29 hr
Jan 3, 5:54 AM ESTSmall Craft AdvisoryMFL17 hr
Jan 3, 10:51 AM ESTWind AdvisoryMFLBroward, Palm Beach2 hr

Nearby

Hard Freeze Warnings in Florida, 2012Every hard freeze warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.